Can Lanacane be used in the rectum to stop burning feeling?

Question is Closed Report Mark as Favorite

Answers (2)

14 Apr 2010

Yes you can use it there,try not to put it in there as much as possible,hope this helps

Votes: +0

14 Apr 2010

hi cosmas, it can be used most places on the exterior of your body. it does say not for internal use.ir there any open wounds in that area do not use. preparation x is ideal for this purpose.

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Amiodarone and hot burning feeling?

Are there any foods or homeopathic remedies for the intense "hot" or burning feeling? My 77 year old father is miserable! Splitting up the ...

3 answers 27 Feb 2011

Anyone had any lasting effects from Larium - burning feeling in hands & feet, stiffness, no energy?

Hi, I took Lariam in 2000 to cover me for a sporting trip to India. Since then I have had burning sensations in my hands and feet, my body gets very ...

0 answers 4 Jul 2011

Can this be injected into the rectum ( with no needle of course)?

THE DRUG I ASKED ABOUT RECTUM INJECTION IS TESTOSTERONE CYPIONATE 2 ML THANKS

2 answers 29 Jan 2012

After cortisone injection I have burning sensitivity and numbness. Is there a way to stop this?

My name is Elisabeta Martin, After having a cortisone injection in right hip I had 6 days, and 6 nights of severe burning in my right leg. The ...

1 answer 18 Feb 2014